Alert archive / Tennessee / Tornado Warnings in 2025
Tornado Warning 15, NWS Morristown, TN
NWS Morristown, TN issued this tornado warning at Mar 15, 2025, 8:02 PM EDT for 4 counties in Tennessee. It was in force for 43 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2025, 8:02 PM EDT (00:02 UTC)
- Expired
- Mar 15, 2025, 8:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.0 in
Counties Anderson County, TN, Knox County, TN, Loudon County, TN, Roane County, TN
The radar
The Knoxville radar (KMRX), 82 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 8:20 PM EDT | HAIL 1 | 4 Nne Oak Ridge, TN | Lots of hail observed in Oak Ridge. Largest was reported to be grape sized, roughly 1 inch. |
| Mar 15, 8:20 PM EDT | HAIL 1 | 6 Ne Oak Ridge, TN | |
| Mar 15, 8:23 PM EDT | HAIL 1 | 6 Ne Oak Ridge, TN | Report from mPING: Quarter (1.00 in.). |
| Mar 15, 8:30 PM EDT | TSTM WND DMG | Heiskell, TN | Several trees down in the Heiskell area. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 5:58 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.0 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 190 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1464 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 242 m²/s²
- 0-3 km storm-relative helicity
- 417 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.6
The text
As transmitted.
499
WFUS54 KMRX 160002
TORMRX
TNC001-093-105-145-160045-
/O.NEW.KMRX.TO.W.0015.250316T0002Z-250316T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Morristown TN
802 PM EDT Sat Mar 15 2025
The National Weather Service in Morristown has issued a
* Tornado Warning for...
North central Loudon County in east Tennessee...
Central Anderson County in east Tennessee...
Northwestern Knox County in east Tennessee...
Northeastern Roane County in east Tennessee...
* Until 845 PM EDT.
* At 802 PM EDT, a confirmed tornado was located near Loudon, moving
northeast at 50 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* The tornado will be near...
Lenoir City and Oak Ridge around 805 PM EDT.
Oliver Springs around 815 PM EDT.
Clinton around 825 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Coalfield.
This includes the following highways...
Interstate 40 in Tennessee between mile markers 362 and 371.
Interstate 75 in Tennessee between mile markers 83 and 84, and
between mile markers 116 and 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3591 8446 3602 8440 3605 8436 3605 8434
3607 8436 3621 8428 3618 8424 3618 8423
3619 8423 3611 8400 3584 8425
TIME...MOT...LOC 0002Z 214DEG 41KT 3582 8440
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
DGS3 follow-up statements
726
WWUS54 KMRX 160014
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
814 PM EDT Sat Mar 15 2025
TNC001-093-105-145-160045-
/O.CON.KMRX.TO.W.0015.000000T0000Z-250316T0045Z/
Loudon TN-Anderson TN-Knox TN-Roane TN-
814 PM EDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR NORTH
CENTRAL LOUDON...CENTRAL ANDERSON...NORTHWESTERN KNOX AND
NORTHEASTERN ROANE COUNTIES...
At 814 PM EDT, a confirmed tornado was located over Oak Ridge, moving
northeast at 45 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Oliver Springs and Oak Ridge around 820 PM EDT.
Clinton around 825 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Coalfield.
This includes the following highways...
Interstate 40 in Tennessee between mile markers 362 and 371.
Interstate 75 in Tennessee between mile markers 83 and 84, and
between mile markers 116 and 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3591 8446 3602 8440 3605 8436 3605 8434
3607 8436 3621 8428 3618 8424 3618 8423
3619 8423 3611 8400 3584 8425
TIME...MOT...LOC 0014Z 214DEG 41KT 3594 8430
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
DGS828
WWUS54 KMRX 160022
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
822 PM EDT Sat Mar 15 2025
TNC105-145-160032-
/O.CAN.KMRX.TO.W.0015.000000T0000Z-250316T0045Z/
Loudon TN-Roane TN-
822 PM EDT Sat Mar 15 2025
...THE TORNADO WARNING FOR NORTH CENTRAL LOUDON AND NORTHEASTERN
ROANE COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 AM EDT for east
Tennessee.
&&
LAT...LON 3599 8432 3605 8434 3607 8436 3621 8428
3618 8424 3618 8423 3619 8423 3611 8400
3590 8423 3590 8427
TIME...MOT...LOC 0022Z 214DEG 41KT 3602 8423
$$
TNC001-093-160045-
/O.CON.KMRX.TO.W.0015.000000T0000Z-250316T0045Z/
Anderson TN-Knox TN-
822 PM EDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR CENTRAL
ANDERSON AND NORTHWESTERN KNOX COUNTIES...
At 822 PM EDT, a confirmed tornado was located near Oak Ridge, moving
northeast at 45 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Clinton around 830 PM EDT.
This includes Interstate 75 in Tennessee between mile markers 116 and
118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3599 8432 3605 8434 3607 8436 3621 8428
3618 8424 3618 8423 3619 8423 3611 8400
3590 8423 3590 8427
TIME...MOT...LOC 0022Z 214DEG 41KT 3602 8423
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
DGS336
WWUS54 KMRX 160039
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
839 PM EDT Sat Mar 15 2025
TNC001-093-160048-
/O.EXP.KMRX.TO.W.0015.000000T0000Z-250316T0045Z/
Anderson TN-Knox TN-
839 PM EDT Sat Mar 15 2025
...THE TORNADO WARNING FOR CENTRAL ANDERSON AND NORTHWESTERN KNOX
COUNTIES WILL EXPIRE AT 845 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 100 AM EDT for east
Tennessee.
Remember, a Severe Thunderstorm Warning still remains in effect for
Southwestern Claiborne County, Northeastern Anderson County, North
central Knox County, Southeastern Campbell County, and Union County
until 915 PM EDT.
&&
LAT...LON 3599 8432 3605 8434 3607 8436 3621 8428
3618 8424 3618 8423 3619 8423 3611 8400
3590 8423 3590 8427
TIME...MOT...LOC 0038Z 214DEG 41KT 3616 8411
$$
DGSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Mar 15, 7:45 PM EDT, 17 minutes earlier.
Area forecast discussion, Mar 15, 7:45 PM EDT, 17 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
745 PM EDT Sat Mar 15 2025
...New UPDATE, AVIATION...
.UPDATE...
Issued at 740 PM EDT Sat Mar 15 2025
Updated forecast to freshen up wording. Strong to severe
thunderstorms are moving northeast across the southern valley and
southern plateau at this hour. Heavy rainfall is occurring with
these storms with their slow eastern movement.
&&
.UPDATE...
Issued at 602 PM EDT Sat Mar 15 2025
Updated forecast to include Tornado watch for counties in east
Tennessee and Cherokee County NC.
&&
.SHORT TERM...
(Tonight)
Issued at 236 PM EDT Sat Mar 15 2025
Key messages:
1. Significant severe weather event expected for our forecast area
this evening into the overnight hours. Damaging winds will be the
primary hazard, along with the possibility of tornadoes.
2. Flooding will be a concern tonight, with the most likely area
for flooding being the Cumberland Plateau and Southern TN Valley.
3. High winds in the mountains will persist through tonight,
coupled with very dry fuels, so fire danger levels will remain
elevated and a Red Flag Warning is in effect through this evening.
4. Strong winds expected area-wide today and tonight. A High Wind
Warning is in effect for the East Tennessee mountains and
foothills. A Wind Advisory is in effect for the rest of the
region.
Discussion:
Satellite and obs show partial clearing is occurring across much
of the area. This is not good news for the expected evening
storms. The morning rain has led to dewpoints in the lower to mid
60s across much of the southern and central TN Valley and
Cumberland Plateau. There is a notable dewpoint gradient running
N-S from around LNP to Newport, likely due to downslope drying to
the east of that line where dewpoints are in the upper 40s. Areas
west of this line are developing ample instability to maintain
thunderstorms that are approaching from the west.
The HRRR appears to have a good handle on the location of ongoing
storms in Middle/West TN and the MS/AL border. It shows these
storms reach our Plateau counties between 22-23Z. The convective
mode will be mainly linear with damaging wind gusts and embedded
cells capable of producing tornadoes. While the southern Plateau
and TN Valley will have the highest tornado potential due to
backed surface winds, the threat cannot be ruled out farther north
as well up to the aforementioned boundary. Bottom line is that
everyone in East TN should stay weather aware tonight, have
multiple ways to receive warnings, and act quickly when a warning
is issued.
So far, the gradient winds have been slow to materialize in the
TN Valley. Winds in the mountains have been under High Wind
Warning criteria since sunrise, but we are still expecting winds
to increase everywhere as the LLJ picks up near sunset and the
strengthening surface low tracks from the lower MS Valley into
West TN and KY. No changes will be made to the current Wind
Advisory and High Wind Warning. The lack of rain so far in the
mountains along with the expected winds will continue RFW
conditions until the rain arrives around midnight.
Flooding will be a concern overnight. The morning rainfall
produced from 1 to 2.5 inches in the western half of the area,
priming the pump for additional flooding problems tonight, when an
additional 1-3 inches of rain will be possible in those same
areas. Flash flood guidance west of I-75 is only 1 inch, with
3-hour being only about 1.25 inches. Based on this, the FA.A will
add a few counties to the east, and include Knoxville.
&&
.LONG TERM...
(Sunday through next Saturday)
Issued at 236 PM EDT Sat Mar 15 2025
Key Messages:
1. Cooler temperatures Sunday into Monday and especially Monday
morning with lows generally in the 30s.
2. Increasing temperature trend and dry the first half of next week,
with the next cold front not expected until Thursday timeframe.
3. Cooler end to the work week and weekend.
Discussion:
The upper trough will cross our area on Sunday. Under the trough,
steep lapse rates will keep scattered showers going through the
afternoon hours. A secondary cold front will cross the area late
in the day, bringing colder temperatures Sunday night with lows in
the 30s. On Sunday night, the precipitation will be exiting the
region, but there is a possibility that the peaks of the mountains
get a dusting of snow before sunrise Monday morning. Daytime on
Monday won't see temperatures rebound much with all areas expected
to be below seasonal normals.
However, this cold spell won't last for very long after another
night of cold temperatures Monday night/Tuesday morning, as things
quickly warm up Tuesday heating back up into the 60's/70's with
strong ridging and surface high pressure working in tandem with the
very sunny skies. This set up stays in place for Wednesday and then
the temperature roller coaster takes another drop off for the back
half of the week with a quick moving system moving through the Ohio
Valley/Great Lakes Region. The timing/location/strength of this late
week system at this time are indicating that it should be overall
much weaker than the this previous weekend system as most of the
synoptic forcing looks like it could be pulling out to the north as
it moves near the eastern Tennessee Valley.
Of higher confidence is the cooler temperatures behind the main
front with a chilly end to the week and most of the weekend with
temperatures looking to remain at or below seasonal normals for
multiple days. Taking a peak just beyond the end of the forecast we
could be in for another round on the temperature roller coaster with
very warm and chilly days looking possible.
&&
.AVIATION...
(00Z TAFS)
Issued at 740 PM EDT Sat Mar 15 2025
Showers and thunderstorms will affect CHA next several hours and
will be moving into TYS shortly and TRI in a few hours. Strong
gusty winds will continue from the southeast to south and then
shift to the west southwest later tonight with gusts to about 35
knots. VFR ceilings except in thunderstorms so could drop below
3000 feet. Visibilities will drop to MVFR in thunderstorms through
the evening. After midnight behind the thunderstorms expect
ceilings to drop to MVFR. Ceilings will become VFR again by around
12Z. Gusty southwest winds Sunday afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN 56 68 35 60 / 100 40 20 0
Knoxville McGhee Tyson Airport, TN 57 68 34 56 / 100 50 40 10
Oak Ridge, TN 56 66 34 57 / 100 60 30 10
Tri Cities Airport, TN 58 68 36 53 / 100 60 50 10
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Wind Advisory until 8 AM EDT Sunday for Cherokee-Clay.
TN...Wind Advisory until 8 AM EDT /7 AM CDT/ Sunday for Anderson-
Bledsoe-Bradley-Campbell-Claiborne-Grainger-Hamblen-
Hamilton-Hancock-Hawkins-Jefferson-Knox-Loudon-Marion-
McMinn-Meigs-Morgan-North Sevier-Northwest Blount-Northwest
Carter-Northwest Cocke-Northwest Greene-Northwest Monroe-
Rhea-Roane-Scott TN-Sequatchie-Sullivan-Union-Washington TN-
West Polk.
Flood Watch through Sunday morning for Anderson-Bledsoe-Bradley-
Campbell-Claiborne-East Polk-Hamilton-Knox-Loudon-Marion-
McMinn-Meigs-Morgan-Northwest Blount-Northwest Monroe-Rhea-
Roane-Scott TN-Sequatchie-Southeast Monroe-Union-West Polk.
High Wind Warning until 8 AM EDT Sunday for Blount Smoky
Mountains-Cocke Smoky Mountains-East Polk-Johnson-Sevier
Smoky Mountains-Southeast Carter-Southeast Greene-Southeast
Monroe-Unicoi.
Red Flag Warning until 11 PM EDT this evening for Blount Smoky
Mountains-Cocke Smoky Mountains-East Polk-Johnson-Sevier
Smoky Mountains-Southeast Carter-Southeast Greene-Southeast
Monroe-Unicoi.
VA...Wind Advisory until 8 AM EDT Sunday for Lee-Russell-Scott VA-
Washington VA-Wise.
&&
SHORT TERM...TD
LONG TERM....DGS
AVIATION...TDHazardous weather outlook, Mar 15, 3:43 PM EDT, 4 hours 19 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Morristown TN 343 PM EDT Sat Mar 15 2025 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-161945- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott VA-Russell-Washington VA- 343 PM EDT Sat Mar 15 2025 /243 PM CDT Sat Mar 15 2025/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...This Afternoon and Tonight High winds will continue in the mountains and foothills through tonight with winds up to 80 mph this evening. This will also raise concerns for the spread of any ongoing wildfires in the region. See the High Wind Warning now in effect for more details. A Wind Advisory has been issued for the rest of the region with gusts up to 45 mph expected. Winds will peak this evening. A Red Flag Warning is in effect for the East Tennessee mountains and foothills through late this evening. Very strong winds and dry fuels will bring continued fire danger. Confidence increases in moderate to heavy rain for the mountains late this evening and overnight. A severe weather outbreak is likely across portions of the eastern United States today into tonight with the greatest threat in east Tennesse being along the Cumberland Plateau, southeast Tennessee, and southwest North Carolina. Widespread and significant damaging winds are likely. There is also a threat for tornadoes and large hail. Also, with multiple rounds of storms, there is a threat for flash flooding by this evening, especially west of Interstate 75. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter reports may be needed this weekend with any severe thunderstorms and flash flooding today and tonight.
In the hours before
Local storm report, Mar 15, 6:58 PM EDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
658 PM EDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM Hail 2 SW Shady Grove 35.23N 85.15W
03/15/2025 M1.00 Inch Hamilton TN Public
Report from mPING: Quarter (1.00 in.).
&&Local storm report, Mar 15, 7:10 PM EDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
710 PM EDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM Tstm Wnd Dmg 2 SSE Monteagle 35.21N 85.82W
03/15/2025 Marion TN Public
Few trees down.
&&
dhLocal storm report, Mar 15, 7:13 PM EDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
713 PM EDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM Hail 3 S Shady Grove 35.21N 85.13W
03/15/2025 E1.00 Inch Hamilton TN Public
Hail up to 1 inch was photographed in
Lakesite, TN.
&&
NAWLocal storm report, Mar 15, 7:17 PM EDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
717 PM EDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM Tstm Wnd Dmg 1 SE Griffith Creek 35.28N 85.54W
03/15/2025 Marion TN Public
Several trees down.
&&
dhLocal storm report, Mar 15, 7:42 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
742 PM EDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM Tstm Wnd Dmg 2 NNW Palio 35.49N 85.34W
03/15/2025 Bledsoe TN Public
Trees down. Trees were twisted.
&&
dhLocal storm report, Mar 15, 7:48 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
748 PM EDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM Non-Tstm Wnd Dmg 2 NE Pigeon Forge 35.81N 83.54W
03/15/2025 Sevier TN Public
Pieces of awnings from roofs detached, sheet
metal from porches peeled back.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 8:31 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Knox, Union | 26 min |
| Mar 15, 8:41 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Rhea | 34 min |
| Mar 15, 8:52 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Rhea, Sequatchie | 38 min |
| Mar 15, 8:54 PM EDT | Flash Flood Warning | MRX | Anderson, Loudon, McMinn, Meigs, Roane | 3 hr |
| Mar 15, 8:56 PM EDT | Tornado Warning | MRX | Bledsoe, Hamilton, Rhea, Sequatchie | 34 min |
| Mar 15, 11:26 PM EDT | Areal Flood Warning | MRX | Anderson, Loudon, McMinn, Meigs, Roane | 5 hr |
| Mar 15, 11:28 PM EDT | Areal Flood Warning | MRX | Bledsoe, Bradley, Hamilton, Marion, Meigs, Rhea and 1 more | 8 hr |
| Mar 16, 3:18 AM EDT | Areal Flood Warning | MRX | Anderson, Campbell, Claiborne, Grainger, Knox, Union | 7 hr |
| Mar 16, 4:59 AM EDT | River Flood Warning | MRX | Morgan, Roane | 10 hr |
Nearby
Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.